Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have TB. Was on AKT-4. Stop medication?

Hi im sandhya age is 24..since 2007 i am suffering from T.B...first i was having AKT-4 for 3 month ...and i stop eating that medicine after 3 month...because doctor did not informed me abt this...then again after knowing that im a pateint of t.b again i started the same procedure since 2 years...again after long treatment there was no any negativity of t.b same every month i have to take x-ray report and blood test ...but truly i fed up of this disease now u say me wat to do...again the same thing happens ...then i stop eating every medicine becasue my hair was following and due to tension i had a epilepsy ..and im eating that medicine also levera 500 sicne last one year...then after stop eating medice of t.b again my stomach and chest was paing i consult a new doctor now he had given me forcox to eat for 3 month and R-cinex 450-300 im eating this since 2 month now you please help me for this disease due to this im not getting married and lots of problem is created since 6 years///////plz.....
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Sandhya,
Thanks for writing in to Healthcare Magic!
Blaming a doctor because you stopped medicine is disgusting.
The doctor had put you on anti TB medicines, you must have asked him before stopping it. You have played a dangerous sequence of start-stop-start-stop the ATT.
I think you might have got the most resistant type of TB on earth by now.
You are a big threat for society and to your kith and kin.
Please do not think about marriage till you get out of the clutches of this horrible disease, otherwise you would land up in a bigger mess in coming life.
Whatever you have done up to now is a total mess, although you are educated person you have hardly cared for anything about your health.
Now it hardly matters which anti-TB drug you are taking, your bacteria is well trend to digest it, you yourself have trained him for that.
Anyway take a lesson from past, do not drug by yourself, always consult a qualified physician before taking any drug, stopping/modifying any treatment.
I would like you to get a through investigation for TB.
Get Chest Xray and three days sputum samples for ZN Staining, also get Culture and sensitivity test so that effective anti-TB drug could be found out if any.
Taking treatment without this would cause toxicity of drugs but no benefit because I think you TB bacteria has become totally resistant with the irregular treatment you have taken.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor